Search dblp for Publications

export results for "stream:streams/journals/mlcs:"

 download as .bib file

@article{DBLP:journals/mlcs/AvronH94,
  author    = {Arnon Avron and
               Yoram Hirshfeld},
  title     = {Queries evaluation, relative safety, and domain independence in first-order
               database languages with functions},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {3},
  pages     = {261--277},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=207302},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/AvronH94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/BsaiesAQ94,
  author    = {Khaled Bsa{\"{\i}}es and
               Francis Alexandre and
               Alain Qu{\'{e}}r{\'{e}}},
  title     = {Transformation of generate and test logic programs},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {3},
  pages     = {355--377},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=207310},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/BsaiesAQ94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Chen94,
  author    = {Jianhua Chen},
  title     = {On the relationship between circumscription and well-founded semantics
               of logic programs},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {3},
  pages     = {339--354},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=207308},
  timestamp = {Thu, 02 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Chen94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Chen94a,
  author    = {Jianhua Chen},
  title     = {A refined semantics for disjunctive logic programs},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {4},
  pages     = {463--480},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=206286},
  timestamp = {Thu, 02 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Chen94a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/CostantiniL94,
  author    = {Stefania Costantini and
               Gaetano Aurelio Lanzarone},
  title     = {Metalevel Negation and Non-Monotonic Reasoning},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {1},
  pages     = {111},
  year      = {1994},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/CostantiniL94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/CrossleyMS94,
  author    = {John N. Crossley and
               Gerald L. Mathai and
               Robert A. G. Seely},
  title     = {A logical calculus for polynomial-time realizability},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {3},
  pages     = {279--298},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=207303},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/CrossleyMS94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/CrossleyR94,
  author    = {John N. Crossley and
               Jeffrey B. Remmel},
  title     = {Proofs, programs, and run times},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {2},
  pages     = {183--215},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=200763},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/CrossleyR94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Fages94,
  author    = {Fran{\c{c}}ois Fages},
  title     = {Consistency of Clark's completion and existence of stable models},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {1},
  pages     = {51--60},
  year      = {1994},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Fages94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/GiannottiPZ94,
  author    = {Fosca Giannotti and
               Dino Pedreschi and
               Carlo Zaniolo},
  title     = {Declarative Semantics for Pruning Operators in Logic Programming},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {1},
  pages     = {61--76},
  year      = {1994},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/GiannottiPZ94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Gradel94,
  author    = {Erich Gr{\"{a}}del},
  title     = {Definability on finite structures and the existence of one-way functions},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {3},
  pages     = {299--314},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=207305},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Gradel94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Lakshmanan94,
  author    = {V. S. Lakshmanan},
  title     = {On Three-Valued Autoepistemic Reasoning and the Semantics of Logic
               Programs},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {1},
  pages     = {77--110},
  year      = {1994},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Lakshmanan94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/LeeP94,
  author    = {Shie{-}Jue Lee and
               David A. Plaisted},
  title     = {Use of replace rules in theorem proving},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {2},
  pages     = {217--240},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=200764},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/LeeP94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/McCartyC94,
  author    = {L. Thorne McCarty and
               William W. Cohen},
  title     = {The Case for Explicit Exceptions},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {1},
  pages     = {19--50},
  year      = {1994},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/McCartyC94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/NerodeMS94,
  author    = {Anil Nerode and
               Victor W. Marek and
               V. S. Subrahmanian},
  title     = {Introduction},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {1},
  pages     = {1--3},
  year      = {1994},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/NerodeMS94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Peters94,
  author    = {James F. Peters III},
  title     = {Real-time linear logic},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {4},
  pages     = {379--412},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=206280},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Peters94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Peterson94,
  author    = {Gerald E. Peterson},
  title     = {Constrained term-rewriting induction with applications},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {4},
  pages     = {413--436},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=206282},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Peterson94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/PoratF94,
  author    = {Sara Porat and
               Nissim Francez},
  title     = {Fairness in term rewriting systems},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {2},
  pages     = {141--181},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=200762},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/PoratF94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/SonenbergT94,
  author    = {Liz Sonenberg and
               Rodney W. Topor},
  title     = {A Preferred Model Semantics for Inheritance Networks},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {1},
  pages     = {3--19},
  year      = {1994},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/SonenbergT94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Suchenek94,
  author    = {Marek A. Suchenek},
  title     = {Preservation properties in deductive databases},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {3},
  pages     = {315--338},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=207307},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Suchenek94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/SwartO94,
  author    = {Harrie C. M. de Swart and
               W. M. J. Ophelders},
  title     = {Tableaux, resolution, and complexity of formulas},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {2},
  pages     = {241--260},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=200765},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/SwartO94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mlcs/Teusink94,
  author    = {Frank Teusink},
  title     = {A characterization of stable models using a non-monotonic operator},
  journal   = {Methods Log. Comput. Sci.},
  volume    = {1},
  number    = {4},
  pages     = {437--461},
  year      = {1994},
  url       = {http://dl.acm.org/citation.cfm?id=206284},
  timestamp = {Tue, 31 Mar 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/mlcs/Teusink94.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics